# SDR DLM88081300

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 56,842 hours, 45,406 cycles
- Engine: Pwa JT8D219
- Engine time: 45,836 hours, 36,978 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718214
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 45,836 hours, 36,978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT OIL PRESSURE DROPPED TO 0 AND RT OIL PRESSURE LOW MSG ON EOAP.  SECURED RT ENG IN ACCORDANCE WITH THE QRH.  OPENED LOWER COWL DOOR, REMOVED MAG CHIP DETECTOR.  CLEANED INTO PAPER TOWEL. RE-INSTALLED MAG DETEDCTOR.  PAPER TOWEL WITH ME LOCATED IN MCO PLACARD POUCH IN LOG BOOK. REPLACED NR 2 ENGINE PER TRANS 9T102.
